# SDR DALA1143361808

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 39,509 hours, 10,266 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE FOR SEATS 18, 19, AND 20AB.  MAINTENANCE FOUND LOOSE CONNECTOR AND RECONNECTED.  OPERATIONAL CHECK WAS NORMAL.
